Items where Author is "Benke, János Marcell"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Benke, János Marcell, Pap, Gyula: One-parameter statistical model for linear stochastic differential equation with time delay.
STATISTICS, 51 (3). pp. 510-531. ISSN 0233-1888 (2017)

Benke, János Marcell, Pap, Gyula: Asymptotic inference for a stochastic differential equation with uniformly distributed time delay.
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 167. pp. 182-192. ISSN 0378-3758 (2015)

This list was generated on 2021. január 18. 12:13:34 CET.